# SDR IPXA2016030100213

- Difficulty date: February 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB288501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING LOWER L/E SKIN CRACKED AT NR 12 SLAT TRACK CUTOUT ACCOMPLISHED PERMANENT REPAIR ON LT WING L/E LOWER SKIN FROM BS XOS 768.2 TO XOS 783.2 IAW SRM 57-40-02,  REPAIR 7, FIGURE 201.
